# SDR SIMA20220423001

- Difficulty date: April 23, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,915 hours, 37,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Inoperative
- Location: Aft
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT WONT CHARGE-C/A-RE-INSTALLED FLASHLIGHT IN ASSEMBLY IAW EMB 145 AMM 33-50-16. OPC GOOD.
